Top
10
Doctor insights on: White Spots In Back Of Knees

Share
5

5
little itcy spots behind knee also my son has the exact same What could it be? We've just came back off holiday

 little itcy spots behind knee also my son has the exact same What could it be? We've just came back off holiday

Bites or mites: Itching behind the knee after holiday can be due to bites from something like sand fleas (would explain the location) or other bug bites. Less likely is something like scabies. If it does not resolve in a few days get it checked by your doctor. ...Read more

6

6
I have dry, itchy red spots on my skin that turn white. They're really bad on the back of my knees. What is this?

Eczema?: By location and symptoms, it sounds like eczema. When it goes away, it sometimes leaves lighter patches. Treated by cortisone creams and prevented by moisturizing the skin better, eczema is very common. Dry climate (winter) can worsen. Moisturize well--creams, not lotions. The color will return if it is eczema. ...Read more

8

8
I suffer with bad knees and knee pain and now I have a purple patch on the back of my leg and I get hot spots allover my legs..why and what is it?

I suffer with bad knees and knee pain and now I have a purple patch on the back of my leg and I get hot spots allover my legs..why and what is it?

Be seen: Skin changes are usually not associated with problems inside the knee itself, so it is probably unrelated to your " bad knees". There are a number of potential causes. I would not hesitate to be seen to have it diagnosed. ...Read more

9

9
10 year old daughter complains of severe aches and pains in her knees ankles shoulders hips and back seeing big red spots, & asthma ?

10 year old daughter complains of severe aches and pains in her knees ankles shoulders hips and back seeing big red spots, & asthma ?

Unlikely related: the joint pains and asthma are probably not related.The spots may be a rash due to an allergy--and asthma can be triggered by an allergy--these may be related.See a pediatrician. ...Read more

See 1 more doctor answer